Volume 10, No.4 (2017)


  1. Some classes of Lorentzian α-Sasakian manifolds with respect to quarter-symmetric metric connection
    Dey, Santu / Pal, Buddhadev / Bhattacharyya, Arindam
    Abstract | PDF |


  2. Certain classes of bi-univalent functions with bounded boundary variation
    Orhan, H. / Magesh, N. / Balaji, V. K.
    Abstract | PDF |


  3. On double absolute factorable matrix summability
    Mishra, Vishnu Narayan / Paikray, S.K. / Palo, P. / Samanta, P.N. / Misra, M. / Misra, U.K.
    Abstract | PDF |


  4. A shrinking projection extragradient algorithm for equilibrium problem and fixed point problem
    Eslamian, Mohammad
    Abstract | PDF |


  5. Separating and quasi hyperrigid operator systems in C*-algebras
    Pramod, S. / Shankar, P. / Vijayarajan, A. K.
    Abstract | PDF |


  6. Essentially generalized λ-slant Toeplitz operators
    Datt, Gopal / Ohri, Neelima
    Abstract | PDF |


  7. Hermite-Hadamard type inequalities for generalized (s, m, φ )-preinvex functions via k-fractional integrals
    Kashuri, Artion / Liko, Rozana
    Abstract | PDF |


  8. A fixed point approach to Ulam-Hyers stability of duodecic functional equation in quasi-β-normed spaces
    Rassias, J. M. / Ravi, K. / Kumar, B. V. Senthil
    Abstract | PDF |


  9. New seventh and eighth order derivative free methods for solving nonlinear equations
    Panday, Bhavna / Jaiswal, J. P.
    Abstract | PDF |


  10. New congruences for overcubic partition pairs
    Naika, M. S. Mahadeva / Shivashankar, C.
    Abstract | PDF |


  11. Conformable fractional Hermite-Hadamard inequalities via preinvex functions
    Awan, Muhammad Uzair / Noor, Muhammad Aslam / Mihai, Marcela V. / Noor, Khalida Inayat
    Abstract | PDF |


  12. A characterization of admissible vectors related to representations on hypergroups
    Tabatabaie, Seyyed Mohammad / Jokar, Soheila
    Abstract | PDF |


  13. A closed form for the Stirling polynomials in terms of the Stirling numbers
    Qi, Feng / Guo, Bai-Ni
    Abstract | PDF |


  14. Minkowski type inequality for fuzzy and pseudo-integrals
    Daraby, B. / Rostampour, F. / Rahimi, A.
    Abstract | PDF |


  15. On Marshall-Olkin Burr X family of distribution
    Jamal, Farrukh / Tahir, M. H. / Alizadeh, Morad / Nasir, M. A.
    Abstract | PDF |